Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada & insomnia
Nov 25, 2006

Hi, First of all I'm impressed with your site; I've been recently tested HIV+ and I founds lots of needed information here. Since October 25 last I'm on Truvada and Kaletra and doing very well (in a month time my CD4's went from <50 to 200; viral load not known yet, but was at 475,000) almost without side effects, except insomnia. As Truvada is rather new (at least here in The Netherlands and I'm one of the first users) doctors don't seem to have much information yet about the side effects. I'm not tired, have "lots" of energy, but would love a good nights' sleep. Any idea if the insomnia will get less overtime? And although I'm not crazy of using more chemicals, could I use a sleeping aid? Thanks! Joost from Amsterdam

Response from Dr. Henry

I have used lots of Truvada and haven't had many persons describe a problem with insomnia though it can be due to the drug(s) occasionally. You might discuss with your HIV doc to see if he/she would be willing to precribe a sedative or hypnotic. You could also try taking the Truvada at a different time of the day to see what that does to your sleep experience. KH



Previous
Solution for lipoatrophy
Next
How is learning affected?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement